# SDR USAA000074

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6562125501
- Condition: Corroded
- Location: Bs 560
- Part time: 45,611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FOUND AT BS 560, RIGHT BUTTLINE 6.3.  REPAIRED PER SRM 53-10-1 FIG 7.  (M)
